# SDR R61A201802200269

- Difficulty date: February 20, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE FORWARD CARGO DOOR CUTOUT LOWER CENTER SEAL REST. MAINTENANCE REMOVED AND REPLACED FWD LOWER CENTER SEAL REST IAW SRM 51-41-01.
